# SDR REXA2018040200265

- Difficulty date: April 2, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 25,478 hours, 16,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 67040502
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING THE BS 280 FLOORBEAM,  FOUND CORROSION ON THE LT WEB.  REPAIRED THE WEB IAW SRM 53-11-10, 51-21-11, 51-25-06, 5125-169,  AND REO 670-53-11-594.
